MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR

TERUMO MEDICAL CORPORATION ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR
Model Number 610131
Medical Device Problem Codes Difficult to Remove (1528); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Terumo medical corporation received the following information: it was reported that when deploying the angio-seal the doctor could not pull back on the device after deploying the footplate.Doctor cut the carrier tube and pulled the sheath off exposing the suture.She then pulled back on the suture and tamped with the tamper, finished the deployment with no other issues.A 7fr.Procedure sheath was used.A pre-deployment angiogram was performed.There were no issues or difficulties with arterial access, sheath, guidewire, or catheter insertion.There patient had a peripheral procedure.There was no blood loss.
 
Additional Manufacturer Narrative
D6b: explanted date: device was not explanted.E3: occupation: vascular surgeon.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to update section h3, and to provide the completed investigation results.One (1) 8fr angio-seal device was returned to terumo medical corporation for product evaluation.The returned device included the header bag, arteriotomy locator, hemostasis sheath, and carrier tube.The device was visually inspected and found to have been in used condition.The sheath and carrier tube were returned fully mated and in rear lock position.The shaft of the carrier tube was noted to be cut near the base and was separate from the assembly.The tamper tube was also separate from the assembly.Functional testing was performed by disassembling the device and isolating the suture spool and attempting to deploy the suture.The suture was able to be deployed without issue.The angio-seal device was returned fully rear locked with the shaft of the carrier tube cut from the device.The internal components were deployed and were not returned with the device.The suture spool was inspected and the component was undeployed.Functional testing was performed, and the suture was able to be fully deployed.The cause of the event could not be identified based on the available information.It is possible that the user did not apply sufficient force to deploy the component.As a result, the complaint was confirmed for suture withdrawal difficulty.The exact root cause cannot be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with terumo medical corporation specifications and procedures and the device was released in a conforming state.Currently, no action is recommended since the risk evaluation is within the predetermined limits in the hazard based risk table (hbrt).

Brand Name
ANGIO-SEAL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
265 davidson ave
suite 320
somerset NJ 08873
Manufacturer (Section G)
TERUMO PUERTO RICO LLC
innovacion street lot 21
caguas west industrial park
caguas, 00725
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key24698907
Report Number3013394970-2026-00131
Device Sequence Number10176918
Product Code MGB
UDI-Device Identifier00389701011813
UDI-Public(01)00389701011813(17)260305(10)000102726
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/05/2026
Device Model Number610131
Device Catalogue Number610131
Device Lot Number0001021726
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown